# SDR 20010111CW006

- Difficulty date: October 19, 2000
- Submitted: January 11, 2001
- Operation: Air carrier
- Aircraft: N249AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0249
- System (JASC): 3210 · Main Landing Gear
- Part: Axle
- Part number: D56797
- Condition: Sheared
- Location: Nlg
- Part time: 20,987 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MTX ENG RUN UP, MECH HEAR NOISE FROM NOSE LANDING GEAR, INSP OF AREA, FOUND LT NOSE AXLE SHEARED OFF, LEAVING NOSE GEAR TIRE ON GRD NEXT TO AC.  REMOVED AND REPLACED NOSE LANDING GEAR, INSP OF ATTACHMENT PTS , NOSE GEAR AREA COMPLIED/W
